# SDR 97ZZZX1726

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524FB
- Make and model: Hughes 500N
- Aircraft serial: LN004
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402ARN
- Condition: Cracked
- Location: Lower Aft
- Part time: 21 hours
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS CRACKED RADIALLY .50 INCH - 1 INCH FROM TOP OR BOTTOM.  NEW CLAMP WORKS GOOD.  LENS IS NEW STYLE FROM WHELEN.  PART SENT TO WHELEN.
